RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chan, Chi Kyet

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:14
Abstract pages:104
Full texts:57

http://www.mathnet.ru/eng/person122247
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. Nguyen Minh Chuong, Tran Tri Kiet, “On a nonclassical boundary value problem for a parabolic pseudodifferential equation”, Differ. Uravn., 42:5 (2006),  707–709  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 757–760
2005
2. Chan Chi Kyet, “On the Oblique Derivative Problem in the Sobolev Space $W^{s,p}$, $p>1$”, Differ. Uravn., 41:4 (2005),  556–557  mathnet  mathscinet; Differ. Equ., 41:4 (2005), 591–593

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020